# SDR 04FDEA01873

- Difficulty date: June 29, 2004
- Submitted: June 29, 2004
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 38,521 hours, 25,061 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 3 Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

NR 3 STRUT OVERHEAT LIGHT ILLUMINATED APPROX 2 MIN  AFTER T/O AT 2000 AGL, QUIET EPR PWR NR 3 ENG PWR PULLED TO IDLE AND OUR HEAT LIGHT WENT OUT APPROX 1 1/2 MIN AFTER POWER PLACED AT IDLE.  NORM LANDING WITH NR 3 ENG AT IDLE POWER.  A/C CALLED IN EMERGENCY, AND MADE NORMAL LANDING.
